# SDR CALA2025090808581

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 31,957 hours, 11,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 404701
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 8 THROUGH 14 AISLE LIGHTS AND TWO OVERBIN LIGHTS AT ROWS 8ABC AND 11ABC INOP.   REMOVED AND REPLACED BATTERY PACK AND ALL FUSES IN EMERGENCY LIGHT POWER SUPPLY UNIT M2503 REF AMM 33-51-06. OPS CHECK GOOD ALL LIGHTS ILLUMINATE.
